MAUDE Adverse Event Report: MEDTRONIC CARDIOVASCULAR SANTA ROSA ENDO ANCHOR SYSTEM - HELI-FX AAA; ENDOVASCULAR SUTURING SYSTEM

MEDTRONIC CARDIOVASCULAR SANTA ROSA ENDO ANCHOR SYSTEM - HELI-FX AAA; ENDOVASCULAR SUTURING SYSTEM
Model Number SA-85
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Occlusion (1984); Claudication (2550)
Date of Event 01/13/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: other relevant device(s) are: product id: sg-64, serial/lot #: unknown, ubd: unknown, udi#: unknown.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii stent graft system was implanted in a patient for the endovascular treatment of a 56 mm diameter abdominal aortic aneurysm.6 heli-fx endoanchors were also implanted prophylactically for prevention of neck dilation.It was reported that occlusion of the left stent graft limb was noted on approximately 10 weeks post implant, with symptoms of bilateral leg claudication.The patient was hospitalized and a left to right fem-fem bypass was carried out, which resolved the event.The investigator assessed the event as related to the index procedure, not related to the devices.The sponsor assessed the event as not related to the study procedure or the endoanchors.No additional clinical sequelae were reported and the patient is fine.

Brand Name
ENDO ANCHOR SYSTEM - HELI-FX AAA
Common Device Name
ENDOVASCULAR SUTURING SYSTEM
Manufacturer (Section D)
MEDTRONIC CARDIOVASCULAR SANTA ROSA
3576 unocal place
santa rosa CA 95403
MDR Report Key8874545
Report Number9612164-2019-03287
Device Sequence Number11410033
Product Code OTD
UDI-Device Identifier00643169647695
UDI-Public00643169647695
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K140036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2018
Device Model NumberSA-85
Device Catalogue NumberSA-85
Device Lot Number49948033
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2019
Initial Report FDA Received Date08/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient Weight73